# SDR ASOA201001117

- Difficulty date: August 13, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 16,324 hours, 14,816 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, WEB CRACKED BELOW FLOOR OTBD OF RBL 9 AND OTBD LBL 9, CORRODED AT FLOOR BETWEEN RBL 9 AND LBL 9. C/W EC/TC REO 601R-53-11-926 IAW REO 601R-53-11-926 REV B.
